# SDR AALA20130225013

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 67,076 hours, 34,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP IS CRACKED AT STATION 749.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
